I am bleeding constantly after Depo-Provera Birth Control Shot?

I got my first depo injection in December and ever since I’m been bleeding constantly. It like 10 months now. I need help. Have been to my doctor he gave my some tablet to stop the bleeding but that doesn’t work.





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
your hormonal system seems to have reacted adversely to the injection. it does happen in a few women who may be sensitive to the drug in depo shot injection. until the effect of the drug remains in your blood,you will suffer some amount of blood loss. hemostatic tablets can be the only solution. drink plenty of fluids. start hematinic medicines.
the bleeding will gradually reduce in a few days
thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi…
You need to check some investigations like Hemoglobin in blood .get a complete blood picture to know if you have became anaemic.
You need to have also blood viscosity test or INR test..
Concerning the tablets …this needs to be followed up by a gynecologist as the injection is not suitable for you..

shw12
Member
shw12

HI
YOU ARE HAVING AN ALLERGY TO DEPOVERA . THOUGH THE EFFECTS OF DEPOVERA CANNOT BE REVERSED AT PRESENT A FEW DRUGS LIKE TABLET PAUSE MAY HELP STOP THE BLEEDING TO SOME EXTENT . CONSULT A GYNECOLOGIST.

mrsshalini14
Member
mrsshalini14

hello there
until the effect of depovera is persistent in your body,you may experience these bleeding episodes. this is not abnormal as it does happen in many women. just maintain your iron levels by taking iron supplements.
maintain your self hydrated. avoid taking other hormone related medicines

wpDiscuz